# SDR 2007UALA03931

- Difficulty date: September 25, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 33,415 hours, 19,968 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXT FUSELAGE STA 320, 1-2 INCHES ABOVE STR 18R, ABOUT 10 INCHES BELOW FWD GALLEY DOOR, A .093" DEEP 2" WIDE DENT.  MAJOR REPAIR:  PERMANENT DOUBLER REPAIR INSTALLED.
